Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Linear preservers of isomorphic types of lattices of invariant operator ranges


Authors: Leiba Rodman and Nahum Zobin
Journal: Proc. Amer. Math. Soc. 129 (2001), 2981-2986
MSC (2000): Primary 47A15, 47B49
Published electronically: February 15, 2001
MathSciNet review: 1840103
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe all linear self-mappings of the space of bounded linear operators in an infinite dimensional separable complex Hilbert space which preserve the isomorphism class of the lattice of invariant operator ranges.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A15, 47B49

Retrieve articles in all journals with MSC (2000): 47A15, 47B49


Additional Information

Leiba Rodman
Affiliation: Department of Mathematics, College of William and Mary, P.O. Box 8795, Williamsburg, Virginia 23187-8795
Email: lxrodm@math.wm.edu

Nahum Zobin
Affiliation: Department of Mathematics, College of William and Mary, P.O. Box 8795, Williamsburg, Virginia 23187-8795
Email: zobin@math.wm.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05973-1
Keywords: Invariant operator ranges, linear preservers
Received by editor(s): February 23, 2000
Published electronically: February 15, 2001
Additional Notes: The research of the first author was partially supported by NSF Grant DMS-9800704
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society